DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1115

Title: On the impulse response of a discrete-time linear IIR system
Authors: Mallik, Ranjan K
Rangarao, Kaluri V
Keywords: Discrete-time system
LTV IIR system
Impulse response
Linear difference equation
Variable coefficients
Explicit solution
FIR approximation
Issue Date: 2002
Citation: Digital Signal Processing, 13(1), 128-143
Abstract: An explicit formula for the impulse response of a discrete-time causal linear time-varying infinite-impulse-response system in terms of the system parameters is obtained from the solution of a linear difference equation with variable coefficients. The case of a linear time-invariant system is also discussed. The results are used to approximate an IIR system by a finite-impulse-response system, and a relative truncation error criterion is presented to measure the accuracy of such an approximation.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1115
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
mallikthe2002.pdf217.62 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback